All OK. Earlier this week I went to the derms and met with a nurse who just asked me how I was doing. Got another prescription and an appointment again in 6 week, though they were happy to discharge me but I wanted to be able to see someone just in case. The nurse mentioned that if spots had started to disappear this early in the course then it was a good sign I won't need any more courses.
The nurse said just to be careful about over-moisturizing. Had never occurred to me I would be putting too much moisturizer on so from now on I'll moisturize the places I get really dry and will be very light everywhere else. I'm pretty sure if I don't thoroughly moisturize my body after washing I get a rash though, so will see.
Otherwise, skin is like before and pretty smooth.
Side effects are the same, very dry lips and quite dry nose. Joints OK (not great) but did weights at the gym twice this week and felt OK.